# SDR USAA920081492

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 25,400 hours, 9,636 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 5950041108
- Part serial: 0441
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 19,978 hours, 7,413 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

FLT 569 PHX-MCO -AIR TURNBACK- CAPTAIN RECEIVED NR2 ENG SYSTEM FAULT ON TAKEOFF AND EXCEEDED EGT LIMITS REACHING 641 DEGREES.  THE ENG THRUST WAS SUBSEQUENTLY REDUCED BUT CREW WAS UNABLE TO INCREASE THRUST TO CLIMB OR CRUISE WITHOUT EXCEEDING EGT LIMITS.  THE ACFT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HPT/LPT ACTIVE CLEARANCE CONTROL VALVE ACTUATOR, 10TH STAGE BLEED VALVE AND VARIABLE STATOR VANE ACTUATOR.  VENDOR TEARDOWN REPORT INDICATES THE 10TH STAGE BLEED VALVE WAS A CONFIRMED FAILURE.  TEARDOWN FOR THE HPT/LPT ACC VALVE ACTUATOR ALSO INDICATED LEAKAGE.
